advertisement
Question
Posted by: Lee | 2004/02/09

Very long period

Hi, I am 27, and have been on the injection (contraception) for almost 3 yrs now. The first year my period was normal, then it changed to nothing, but the past year every three months I get a period which lasts about 3 weeks. First 2 weeks very light, only during the day, the last week almost normal. Why is that? (Injection is Nur. Ist.)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding pattern on Nuristerate varies from person to person. In your case it has probably thinned the womb lining so there is not enough to bleed every month, but only from time to time when there has been some build up of the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement